# SDR R61A2025091700407

- Difficulty date: September 3, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND FWD CARGO DOOR CUT-OUT CORROSION FOUND AT LOWER AFT SEAL REST AT FR 27. REMOVED AND REPLACED FWD CARGO DOOR LOWER AFT SEAL REST IAW AMM 20-10-01.
